# SDR R61A201701110035

- Difficulty date: January 11, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 24,505 hours, 19,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR GIRT BAR INDICATION ON THE FLOOR WAS NOT SHOWING FULLY ARMED.  MAINTENANCE REMOVED AND REPLACED L2 DOOR GIRT BAR INDICATOR IAW AMM AND OPS CHECKED GOOD.
